Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 84, NWS Tulsa, OK

March 31, 2009Latimer County, LeFlore County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 31, 2009, 12:27 AM CDT for Latimer County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 78 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2009, 12:27 AM CDT (05:27 UTC)
Expired
Mar 31, 2009, 1:45 AM CDT
In force
78 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Latimer County, OK, LeFlore County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 105 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 12:30 AM CDTTSTM WND DMGHonobia, OKLARGE TREE LIMBS BLOWN DOWN ALONG COUNTY LINE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 5:18 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.5 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1627 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 310527
SVRTSA
OKC077-079-127-310645-
/O.NEW.KTSA.SV.W.0084.090331T0527Z-090331T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1227 AM CDT TUE MAR 31 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 145 AM CDT

* AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES WEST OF TALIHINA TO 6 MILES SOUTHWEST OF
  KIAMICHI TO 13 MILES SOUTHWEST OF NASHOBA...MOVING EAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...KIAMICHI...
  NASHOBA...TALIHINA...ALBION...WHITESBORO...MUSE...BIG CEDAR AND
  OCTAVIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3431 9545 3481 9514 3481 9445 3451 9446
      3451 9504 3431 9504
TIME...MOT...LOC 0528Z 269DEG 30KT 3478 9514 3457 9525
          3436 9538

$$
3 follow-up statements
000 
WWUS54 KTSA 310546 RRB
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1246 AM CDT TUE MAR 31 2009

OKC077-079-127-310645-
/O.CON.KTSA.SV.W.0084.000000T0000Z-090331T0645Z/
LE FLORE OK-PUSHMATAHA OK-LATIMER OK-
1246 AM CDT TUE MAR 31 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHEASTERN LATIMER...NORTHEASTERN PUSHMATAHA AND SOUTHERN LE
FLORE COUNTIES...

AT 1246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WHITESBORO TO 7 MILES WEST OF HONOBIA TO 10 MILES
SOUTH OF NASHOBA...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WHITESBORO...
HONOBIA...MUSE...BIG CEDAR AND OCTAVIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3432 9531 3480 9506 3481 9445 3451 9446
      3451 9504 3431 9504
TIME...MOT...LOC 0547Z 269DEG 30KT 3475 9494 3454 9505
          3433 9519

$$
000 
WWUS54 KTSA 310556
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1256 AM CDT TUE MAR 31 2009

OKC077-310606-
/O.CAN.KTSA.SV.W.0084.000000T0000Z-090331T0645Z/
LATIMER OK-
1256 AM CDT TUE MAR 31 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LATIMER COUNTY IS
CANCELLED...

LAT...LON 3452 9504 3480 9498 3481 9445 3451 9446
TIME...MOT...LOC 0556Z 269DEG 30KT 3477 9483 3451 9496
          3443 9503

$$

OKC079-127-310645-
/O.CON.KTSA.SV.W.0084.000000T0000Z-090331T0645Z/
LE FLORE OK-PUSHMATAHA OK-
1256 AM CDT TUE MAR 31 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHEASTERN PUSHMATAHA AND SOUTHERN LE FLORE COUNTIES...

AT 1256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF WHITESBORO TO HONOBIA TO 9 MILES
SOUTHWEST OF HONOBIA...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MUSE...OCTAVIA
AND BIG CEDAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3452 9504 3480 9498 3481 9445 3451 9446
TIME...MOT...LOC 0556Z 269DEG 30KT 3477 9483 3451 9496
          3443 9503

$$
000 
WWUS54 KTSA 310618 RRA
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT TUE MAR 31 2009

OKC127-310629-
/O.CAN.KTSA.SV.W.0084.000000T0000Z-090331T0645Z/
PUSHMATAHA OK-
118 AM CDT TUE MAR 31 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUSHMATAHA COUNTY
IS CANCELLED...

LAT...LON 3452 9486 3479 9472 3481 9445 3451 9446
TIME...MOT...LOC 0619Z 269DEG 30KT 3477 9459 3451 9472
          3453 9473

$$

OKC079-310645-
/O.CON.KTSA.SV.W.0084.000000T0000Z-090331T0645Z/
LE FLORE OK-
118 AM CDT TUE MAR 31 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHEASTERN LE FLORE COUNTY...

AT 118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF BIG CEDAR TO OCTAVIA...MOVING EAST AT
35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OCTAVIA AND BIG
CEDAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3452 9486 3479 9472 3481 9445 3451 9446
TIME...MOT...LOC 0619Z 269DEG 30KT 3477 9459 3451 9472
          3453 9473

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 11:53 PM CDT, 34 minutes earlier.

Area forecast discussion, Mar 30, 11:53 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1153 PM CDT MON MAR 30 2009

.AVIATION...
CONDITIONS WILL IMPROVE TO VFR CATEGORIES BETWEEN 06Z AND 08Z ACROSS
THE OKLAHOMA TAF SITES. ACROSS KFYV...KXNA AND KFSM BETWEEN 06Z AND
08Z...MVFR CIGS AND BRIEF IFR VSBYS IN THUNDERSTORMS WILL ACCOMPANY
A COLD FRONT THAT WILL BRING A WIND SHIFT BETWEEN 06Z AND 08Z. VFR
CONDITIONS AREA EXPECTED AFTER 09Z AT ALL SITES WILL CONTINUE FOR
THE REST OF THE TAF PERIOD. GUSTY WEST TO NORTHWEST TO 20 TO 25
KNOTS WINDS CAN BE EXPECTED TOMORROW...BUT SHOULD DIMINISH AROUND
01Z.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...23
Hazardous weather outlook, Mar 30, 7:01 PM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT MON MAR 30 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
700 PM CDT MON MAR 30 2009

...SEVERE STORMS POSSIBLE TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA INTO WEST CENTRAL ARKANSAS.
ONSET...EARLY EVENING.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED IN CONJUNCTION WITH THE FRONT AS EXPECTED
THIS EVENING AND ARE CURRENTLY MOVING INTO EASTERN OKLAHOMA. INSTABILITY
AND AVAILABLE MOISTURE IS LIMITED... BUT SHEAR IS VERY STRONG.
SEVERE THUNDERSTORMS ARE LIKELY... WITH THE MAIN THREATS BEING LARGE
HAIL AND DAMAGING WINDS. THE TORNADO THREAT WILL BE MINIMAL...
BUT WITH THE AMOUNT OF SHEAR PRESENT... A BRIEF TORNADO WOULD NOT BE
OUT OF THE REALM OF POSSIBILITY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
AN ACTIVE WEATHER PATTERN AND THE POTENTIAL FOR SEVERE WEATHER WILL
CONTINUE... WITH THE NEXT POTENT UPPER LEVEL SYSTEM AFFECTING THE
AREA WEDNESDAY NIGHT AND THURSDAY.

YET ANOTHER UPPER LEVEL SYSTEM WILL MOVE ACROSS THE AREA THIS
WEEKEND... WITH THUNDERSTORMS POSSIBLE SATURDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 30, 10:30 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT MON MAR 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     HAIL             2 SSW CLAREMORE         36.29N 95.63W
03/30/2009  E0.75 INCH       ROGERS             OK   TRAINED SPOTTER

&&

MEP
Special weather statement, Mar 30, 10:35 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CDT MON MAR 30 2009

OKZ066>068-070-071-310400-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
1035 PM CDT MON MAR 30 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OKMULGEE AND SOUTHEASTERN WAGONER

IN EAST CENTRAL OKLAHOMA
     NORTHERN MUSKOGEE AND WESTERN CHEROKEE

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

AT 1036 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTH OF PORTER TO 8 MILES SOUTH OF
HOFFMAN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...HOFFMAN...ERAM...CHOSKA...TULLAHASSEE...
PORTER...OKAY...CHECOTAH...STIDHAM...ONAPA...PIERCE...HITCHITA...
RENTIESVILLE...MUSKOGEE...COUNCIL HILL...OKTAHA...KEEFETON...
WAINWRIGHT...BOYNTON...SUMMIT...JAMESVILLE...TAFT AND FORT GIBSON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3530 9598 3535 9598 3589 9558 3593 9505
      3533 9550 3529 9599
TIME...MOT...LOC 0336Z 264DEG 28KT 3582 9553 3537 9586
Local storm report, Mar 30, 10:45 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT MON MAR 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             2 S MAZIE               36.08N 95.36W
03/30/2009  E0.88 INCH       WAGONER            OK   AMATEUR RADIO

            COUNTY LINE OF WAGONER AND MAYES

&&

PBS
Special weather statement, Mar 30, 10:55 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1055 PM CDT MON MAR 30 2009

ARZ001-010-OKZ062-063-067>074-310515-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-HASKELL OK-MAYES
OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-WAGONER
OK-WASHINGTON AR-
1055 PM CDT MON MAR 30 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN WASHINGTON AND SOUTHWESTERN BENTON

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE...CHEROKEE AND WESTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER...SOUTHERN DELAWARE...ADAIR AND
     SOUTHEASTERN MAYES

IN SOUTHEAST OKLAHOMA
     MCINTOSH...HASKELL AND NORTHERN PITTSBURG

AT 1055 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHEAST OF LOCUST GROVE TO 2 MILES EAST
OF SUMMIT TO 3 MILES SOUTHEAST OF STIDHAM TO 9 MILES SOUTH OF
HANNA...MOVING EAST AT 35 MPH.

A LARGE PORTION OF NORTHWESTERN WASHINGTON...SOUTHWESTERN BENTON...
MUSKOGEE...SOUTHEASTERN WAGONER...SOUTHERN DELAWARE...ADAIR...
CHEROKEE...WESTERN SEQUOYAH...MCINTOSH...HASKELL...SOUTHEASTERN MAYES
AND NORTHERN PITTSBURG COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 1215 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3627 9429 3561 9459 3538 9475 3534 9481
      3528 9482 3521 9488 3521 9493 3514 9493
      3507 9499 3509 9603 3534 9576 3566 9549
      3627 9517
TIME...MOT...LOC 0355Z 274DEG 30KT 3618 9509 3566 9537
          3534 9563 3507 9591
Special weather statement, Mar 30, 11:46 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT MON MAR 30 2009

ARZ001-002-010-011-019-020-029-OKZ063-068-069-072-074>076-310600-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CRAWFORD AR-DELAWARE
OK-FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE OK-MADISON AR-SEBASTIAN
AR-SEQUOYAH OK-WASHINGTON AR-
1146 PM CDT MON MAR 30 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...WESTERN CARROLL...CRAWFORD...BENTON AND MADISON

IN WEST CENTRAL ARKANSAS
     SEBASTIAN AND FRANKLIN

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND ADAIR

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL...LE FLORE AND LATIMER

AT 1146 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF SULPHUR SPRINGS TO 7 MILES
NORTH OF BUNCH TO KANIMA TO 2 MILES EAST OF HIGGINS...MOVING EAST AT
35 MPH.

A LARGE PORTION OF WASHINGTON...WESTERN CARROLL...SEBASTIAN...
CRAWFORD...FRANKLIN...BENTON...MADISON...SOUTHEASTERN DELAWARE...
ADAIR...SOUTHEASTERN CHEROKEE...SEQUOYAH...HASKELL...LE FLORE AND
LATIMER COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 100 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3568 9376 3518 9404 3507 9423 3496 9423
      3492 9444 3462 9445 3473 9552 3579 9488
      3650 9457 3650 9341
TIME...MOT...LOC 0446Z 277DEG 33KT 3645 9448 3578 9477
          3528 9504 3480 9538
Local storm report, Mar 31, 12:27 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1227 AM CDT TUE MAR 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             FORT SMITH              35.39N 94.40W
03/31/2009  E0.88 INCH       SEBASTIAN          AR   LAW ENFORCEMENT

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:07 PM CDTSpecial Weather StatementTSAOsage53 min
Mar 30, 7:29 PM CDTSpecial Weather StatementTSAOsage, Pawnee61 min
Mar 30, 8:27 PM CDTSpecial Weather StatementTSAPawnee48 min
Mar 30, 8:32 PM CDTTornado WarningTSAOsage, Pawnee28 min
Mar 30, 8:53 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa, Washington52 min
Mar 30, 9:40 PM CDTSevere Thunderstorm WarningTSAOkmulgee, Rogers, Tulsa, Wagoner65 min
Mar 30, 9:51 PM CDTSpecial Weather StatementTSANowata, Washington39 min
Mar 30, 10:03 PM CDTSpecial Weather StatementTSAOkmulgee27 min
Mar 30, 10:17 PM CDTSpecial Weather StatementTSAMayes43 min
Mar 30, 10:35 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee25 min
Mar 30, 10:43 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha77 min
Mar 30, 10:55 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah80 min
Mar 30, 11:31 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha59 min
Mar 30, 11:46 PM CDTSpecial Weather StatementTSAAdair, Haskell, Latimer, LeFlore, Sequoyah74 min
Mar 30, 11:49 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah56 min
Mar 31, 12:08 AM CDTSevere Thunderstorm WarningTSASequoyah67 min
Mar 31, 1:01 AM CDTSpecial Weather StatementTSALeFlore59 min
Mar 31, 3:26 PM CDTFreeze WarningTSACraig, Delaware, Nowata, Ottawa, Washington13 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.